Advanced search
Start date
(Reference retrieved automatically from Google Scholar through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Infinite Markov jump-bounded real lemma

Full text
Todorov‚ M.G. ; Fragoso‚ M.D.
Total Authors: 2
Document type: Journal article
Source: SYSTEMS & CONTROL LETTERS; v. 57, n. 1, p. 64-70, 2008.
FAPESP's process: 03/06736-7 - Control and filtering of Markovian jumping parameters stochastic systems
Grantee:João Bosco Ribeiro do Val
Support type: Research Projects - Thematic Grants